Mathematics Faculty Articles

Title

The Numerical Range of Normal Matrices with Quaternion Entries

Document Type

Article

Publication Date

1994

Publication Title

Linear and Multilinear Algebra

ISSN

0308-1087

Volume

37

Issue/No.

1-3

First Page

175

Last Page

195

Abstract

The convexity of the numerical range of a normal matrix with quaternion entries is studied.

DOI

10.1080/03081089408818320

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS